Reference Type | Journal (article/letter/editorial) |
---|
Title | Standing Alfvén waves in the magnetosphere |
---|
Journal | Journal of Geophysical Research |
---|
Authors | Cummings, W. D. | Author |
---|
O'Sullivan, R. J. | Author |
Coleman, P. J. | Author |
Year | 1969 (February 1) | Volume | 74 |
---|
Issue | 3 |
---|
Publisher | American Geophysical Union (AGU) |
---|
DOI | doi:10.1029/ja074i003p00778Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 780557 | Long-form Identifier | mindat:1:5:780557:2 |
---|
|
GUID | 0 |
---|
Full Reference | Cummings, W. D., O'Sullivan, R. J., Coleman, P. J. (1969) Standing Alfvén waves in the magnetosphere. Journal of Geophysical Research, 74 (3) 778-793 doi:10.1029/ja074i003p00778 |
---|
Plain Text | Cummings, W. D., O'Sullivan, R. J., Coleman, P. J. (1969) Standing Alfvén waves in the magnetosphere. Journal of Geophysical Research, 74 (3) 778-793 doi:10.1029/ja074i003p00778 |
---|
In | (1969, February) Journal of Geophysical Research Vol. 74 (3) American Geophysical Union (AGU) |
---|
These are possibly similar items as determined by title/reference text matching only.